I had a 4 week follow up with the GP yesterday.. The good news, my bloods are ( or were) nigh on normal. I gave him a graph with about 120 data points on, which he was quietly impressed with. I explained that I had to drop the amount of met due to tummy upsets. He told me he could have given me the extended release version. That was the one I was on. "Oh" he said. We then discussed the awful nerve and muscle pains. He told me that was due to the statins. "The statins that I've only been taking a month, the statins that you told me only cause these problems if your cholesterol is quite decent..and the pains that I've been having for 2 months?" "Ahh... oK let's change your statin to avasatatin" " you cannot have diabetic neuropathy as your levels have never been that high.. providing you keep below 10 you'll be ok" Yep...that. Now, don't get me wrong. This is only our second meeting and I reckon he's ok but I'm not convinced that he's quite right here. I've already stopped the avastatin as my bloods jumped to 21mmol today, I've had severe leg cramps and my back muscles very much the same. My bloods are currently 9.9mmol but I've just struggled with some bike and fittcube work and my levels always jump after that. Any comments are welcome.